Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Infant with rash behind ear. Applying bayer bepanten. Not cured. What can it be?

My 6 week old has a rash behind her ear, on her ear and on her cheek. All on one side of her face. When she nurses, she rubs on her ear (and behind) till it gets all red and inflamed. It is definatley very unpleasant for her. I have used Bayer Bepanten 5% ointment on her for the past 2 days but it doesnt seem to help. What can it be?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Hi ,
Thank you for your query..I hope there is no reason to worry.If you are applying some kind of baby oil on her body..please stop it.Apply a calamine lotion on that area thrice daily and give her a mild anti allergic drop. If this area is also crusting apply a mild antibiotic cream to that area.Don't apply powder over the area.Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor